# SDR AALA201804039019

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 51,606 hours, 29,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FLASHLIGHT LED DOES NOT FLASH.  REPLACED THE BATTERY. OPERATIONS NORMAL, OK FOR SERVICE IAW AMM 25-60-00
